Skip to Content

Looking for info about heparin resistance. I am on it for IVF treatment?

Responses (1)

DemoninDC 9 Feb 2012

More info would be helpful to understand your question. Are you asking about resistance or Heparin induced thrombocytopenia (HIT)? What is the issue that you are having or concerned about with heparin and your IVF treatment?

carrie50 9 Feb 2012

I am taking heparin for asst. with clotting issue and IVF... this is the first time they have tested my heparin levels and it keeps coming back extremely low... like I am not even on it! They have upped the dose to 10,000 units 3 x a day every 8 hours. Level still low but they think this will work for our purposes.

I was just trying to find some information about this whole deal... I also seem to get lumps at injection site and sometimes it turns white. I am no longer injecting in thighs (due to very increased lumpy appearance) and only inject in abdomen now. I feel very bloated and my stomach feels just full of fluid, I am hoping this is normal!

DemoninDC 9 Feb 2012

The lumps that you are getting at the injection site are normal, they are called hematomas. The thigh is a tough area I have found since you tend to have more muscles in this area opposed to your abdomen. I would stick with you abdomen and make sure to rotate the injection on each side. It is going to be difficult since you are injecting 3x/day. You may need to have you significant other inject you in your abdominal area on your back. You can also inject yourself in the high buttocks area as well.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions